# SDR SWAA2022021471043

- Difficulty date: May 18, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 69,992 hours, 41,449 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING TRAILING EDGE; AFT SPAR HAS CORROSION AT AFT BOOST PUMP LOWER BONDING WIRE ATTACH POINT IRSS 142 - 146; MARKED. / REMOVED CORROSION ON R/H REAR SPAR AT LOWER BOOST PUMP BONDING WIRE ATTACH POINT IRSS 142-146. VERIFIED MATERIAL LOSS. ORIGINAL MATERIAL IS .680 REMAINING .0575; LOSS OF .105; OUT OF LIMITS IAW SRM 57-20-10-1A-3. REPAIRED IAW AAR EA 180287 IR AND SWA EA 1-757-15213 REV IR
